The day began when my daughter awoke us to tell us she was hallucinating again. My husband talked to her for awhile and she said she was okay and we went to bed. We awoke to find she had overdosed on tylenol and she was taken to the hospital. I had to stay with the little one while my hubby took her. They told us the Tylenol overdose affected her liver. They will be running tests on her liver and a few other things they think might be wrong with her. Keep her in your prayers. She is such a confused young woman.
She was upset cause she so wanted to connect with her younger sister and was telling someone on line about it and this person made a myspace page under another name and told mary she was her sister. I looked at the picture and told mary I thought the girl was lying. She did not believe me and insisted on meeting the girl. The girl led her on for a few more days the n finally broke down and told her she was not her sister. She just wanted to make mary happy. All it did was throw her for a loop and that is what set her off.
Sometimes it is just the littlest thing and there is nothing we can do but try to help....And keep hoping this is the last time it happens and praying she did not do too much damage to her liver.